Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 236, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 25, 2015, 4:41 AM CDT for Miller County, Missouri. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2015, 4:41 AM CDT (09:41 UTC)
- Expired
- Jul 25, 2015, 5:30 AM CDT
- In force
- 49 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Miller County, MO
The radar
The Springfield radar (KSGF), 148 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.7 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2744 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1466 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
801
WUUS53 KSGF 250941
SVRSGF
MOC131-251030-
/O.NEW.KSGF.SV.W.0236.150725T0941Z-150725T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 AM CDT SAT JUL 25 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MILLER COUNTY IN CENTRAL MISSOURI...
* UNTIL 530 AM CDT
* AT 440 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES
NORTHWEST OF IBERIA...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BAGNELL...BRUMLEY...ETTERVILLE...IBERIA...MARYS HOME...SAINT
ELIZABETH...TUSCUMBIA AND ULMAN.
THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS STATE PARK AND LAKE OF
THE OZARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3839 9240 3834 9240 3834 9228 3833 9226
3832 9218 3816 9220 3816 9218 3802 9219
3803 9251 3829 9263 3842 9245
TIME...MOT...LOC 0941Z 329DEG 23KT 3828 9242
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
373
WWUS53 KSGF 250959
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
459 AM CDT SAT JUL 25 2015
MOC131-251030-
/O.CON.KSGF.SV.W.0236.000000T0000Z-150725T1030Z/
MILLER MO-
459 AM CDT SAT JUL 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MILLER COUNTY
UNTIL 530 AM CDT...
AT 457 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES NORTH OF
IBERIA...AND MOVING SOUTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ETTERVILLE...IBERIA...MARYS HOME...SAINT ELIZABETH...TUSCUMBIA AND
ULMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3839 9240 3835 9240 3834 9239 3834 9228
3832 9219 3816 9220 3816 9218 3802 9219
3804 9247 3833 9257 3842 9245
TIME...MOT...LOC 0959Z 316DEG 9KT 3828 9239
HAIL...<.75IN
WIND...60MPH
$$
DSA924
WWUS53 KSGF 251021
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 AM CDT SAT JUL 25 2015
MOC131-251031-
/O.EXP.KSGF.SV.W.0236.000000T0000Z-150725T1030Z/
MILLER MO-
521 AM CDT SAT JUL 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR MILLER COUNTY WILL EXPIRE AT
530 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN AND FLASH FLOODING IS STILL POSSIBLE WITH
THUNDERSTORMS IN THE AREA.
LAT...LON 3839 9240 3835 9240 3834 9239 3834 9228
3832 9219 3816 9220 3816 9218 3802 9219
3804 9247 3833 9257 3842 9245
TIME...MOT...LOC 1021Z 316DEG 9KT 3824 9234
$$
DSAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:58 AM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 25, 2:58 AM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
258 AM CDT Sat Jul 25 2015
.SHORT TERM...(Today and Tonight)
Summertime high pressure over the nation's mid section has
temperatures sizzling across the Ozarks. Yesterday's heat indices
reached 118 degrees in Parsons...114 in Pittsburg Kansas. Other
areas ranged from 102 to 112.
Similar conditions are expected for today, therefore the Heat
Advisory has been upgraded to an Excessive Heat Warning for areas
along and west of the Interstate 49 corridor.
A few clusters of thunderstorms had developed along the northern
periphery of the summertime high early this morning. It's quite
possible that some of this rain could impact central and south
central Missouri this morning. Otherwise most locations should
remain dry.
Another warm and muggy night is expected tonight as temperatures
struggle to cool out of the middle and upper 70s. Parts of central
Missouri will have a risk for thunderstorms into early Sunday
morning. Therefore we have confined the better POPS up along the
Osage River Basin from St. Clair County over to Lake of the
Ozarks.
.LONG TERM...(Sunday through Friday)
The summertime high continues to deepen over the Ozarks, which
will have a suppression effect on rain chances. We should
experience mostly sunny skies and very hot temperatures both
Sunday and Monday. I would certainly anticipate heat headlines to
continue into early next week with the high center attempting to
shift directly over southern Missouri.
By Wednesday, the upper ridge begins to flatten some as a cold
front is forced into the corn belt. This feature should become a
focus for showers and thunderstorms as it approaches central and
southern Missouri Wednesday night into Thursday.
This front, along with the rain and cloud cover it brings with it,
should offer some relief from the heat. Look for temperatures to
only warm into the 80s by Thursday and Friday.
The GFS suggests that the summer high becomes more centered over
the Great Basin heading into next weekend.
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday Night)
Pilots flying in and out of the southwest Missouri airports can
expect VFR conditions over the next 24 hours.
The summertime ridge will expand into the area, mitigating
convection from developing.
Look for light southerly winds to persist through tonight and
tomorrow. Conditions will be hot and humid.
Safe Travels.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY from Noon today to 9 PM CDT this evening FOR
MOZ055>058-067>071-078>083-089>092-094>098-101>106.
EXCESSIVE HEAT WARNING from Noon today to 9 PM CDT this evening
FOR MOZ066-077-088-093.
KS...EXCESSIVE HEAT WARNING from Noon today to 9 PM CDT this evening
FOR KSZ073-097-101.
&&
SHORT TERM...Cramer
LONG TERM...Cramer
AVIATION...CramerHazardous weather outlook, Jul 25, 4:22 AM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 422 AM CDT SAT JUL 25 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-260930- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 422 AM CDT SAT JUL 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. SIGNIFICANT EXCESSIVE HEAT RISK. DISCUSSION... EXCESSIVE HEAT WILL IMPACT EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS TODAY. HEAT INDICES WILL RANGE FROM 102 TO 112 THIS AFTERNOON AND EARLY EVENING. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT. LOCATIONS ALONG AND EAST OF A LINE FROM OSCEOLA TO DORA WILL EXPERIENCE THE BETTER CHANCES FOR DAMAGING WIND GUSTS WITH SOME OF THE MORE INTENSE STORMS. LOCALIZED FLASH FLOODING CAN NOT BE RULED OUT IF STORMS CAN TRAIN OVER A PARTICULAR LOCATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAT INDICES WILL RANGE FROM 100 TO 109 DEGREES SUNDAY THROUGH AT LEAST TUESDAY OF NEXT WEEK. SCATTERED THUNDERSTORMS CAN NOT BE RULED OUT SUNDAY AND SUNDAY NIGHT. ADDITIONAL THUNDERSTORMS ARE POSSIBLE BY WEDNESDAY NIGHT AND THURSDAY AS A FRONTAL SYSTEM APPROACHES FROM THE NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) CRAMER
In the hours before
Local storm report, Jul 24, 10:48 PM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1048 PM CDT FRI JUL 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG STOVER 38.44N 92.99W
07/24/2015 MORGAN MO 911 CALL CENTER
12 INCH DIAMER TREES DOWN ALONG WITH POWERLINES IN THE
STOVER AND SOUTHWEST VERSAILLES AREAS.
0730 PM TSTM WND DMG 2 W LEBANON 37.68N 92.70W
07/24/2015 LACLEDE MO EMERGENCY MNGR
TREES AND POWERLINES DOWN
0740 PM TSTM WND DMG VANZANT 36.97N 92.30W
07/24/2015 DOUGLAS MO AMATEUR RADIO
THREE TREES DOWN ON HIGHWAY 95.
0754 PM TSTM WND DMG 1 SSE PITTSBURG 37.82N 93.29W
07/24/2015 HICKORY MO AMATEUR RADIO
NUMEROUS 8-10 INCH LIMBS DOWN AT HIGHWAY 64 AND HIGHWAY
RA
0804 PM TSTM WND DMG POLK 37.73N 93.30W
07/24/2015 POLK MO EMERGENCY MNGR
4 TO 8 INCH DIAMETER TREES BLOWN DOWN IN POLK AREA.
0810 PM TSTM WND DMG 5 SSE GAINESVILLE 36.54N 92.40W
07/24/2015 OZARK MO 911 CALL CENTER
SEVERAL TREE LIMBS DOWN
0810 PM TSTM WND DMG 5 E PLEASANT HOPE 37.45N 93.19W
07/24/2015 POLK MO FIRE DEPT/RESCUE
LIMBS DOWN OUT OF TREES. 60MPH ESTIMATED WIND GUSTS
0827 PM TSTM WND GST 1 N STRAFFORD 37.28N 93.12W
07/24/2015 E60.00 MPH GREENE MO FIRE DEPT/RESCUE
SUSTAINED 40-45 MPH WITH GUSTS TO 60 MPH REPORTED AT FARM
ROAD 84 AND HWY 125.
0839 PM TSTM WND DMG SPRINGFIELD 37.20N 93.29W
07/24/2015 GREENE MO BROADCAST MEDIA
TREE DOWN AT KRBK IN EAST SPRINGFIELD. LIMBS FALLEN ON
POWER LINES
0840 PM TSTM WND DMG ROGERSVILLE 37.12N 93.06W
07/24/2015 WEBSTER MO EMERGENCY MNGR
TREE ON HOUSE AT KINSBURY AND CHERRY IN ROGERSVILLE.
0840 PM TSTM WND GST SPRINGFIELD 37.20N 93.29W
07/24/2015 M47.00 MPH GREENE MO ASOS
MEASURED 47 MPH WIND GUST AT 840 PM. SPRINGFIELD AIRPORT.
0840 PM TSTM WND GST ROGERSVILLE 37.12N 93.06W
07/24/2015 E70.00 MPH WEBSTER MO PUBLIC
ESTIMATED WIND GUST OF 70 MPH. LOST A PATIO CANOPY.
0840 PM TSTM WND DMG 7 E SPRINGFIELD 37.20N 93.16W
07/24/2015 GREENE MO EMERGENCY MNGR
LARGE TREE ON ROADWAY AT 6600 BLOCK AND E FR 138.
0847 PM TSTM WND GST NIXA 37.04N 93.29W
07/24/2015 E60.00 MPH CHRISTIAN MO PUBLIC
ESTIMATED WIND GUSTS OF 60 MPH. MINOR TREE DAMAGE. TIME
CORRECTED BASED ON RADAR DATA.
0847 PM TSTM WND DMG N DOGWOOD 37.04N 92.83W
07/24/2015 DOUGLAS MO AMATEUR RADIO
ON COUNTY LINE WE HAVE DAMAGE TO OUR REPEATER SITE
ANTENNA IS BENT OVER. LARGE LIMBS DOWN ON HWY 14. TIME
ESTIMATED BASED ON RADAR. CORRECT TIME BASED ON RADAR
ESTIMATE.
0850 PM TSTM WND DMG 6 S STRAFFORD 37.19N 93.12W
07/24/2015 GREENE MO FIRE DEPT/RESCUE
10 INCH TREE REPORTED DOWN ACROSS HWY 125.
0855 PM TSTM WND DMG 2 NNE TECUMSEH 36.61N 92.27W
07/24/2015 OZARK MO 911 CALL CENTER
LARGE TREE LIMB FELL DOWN ON A VEHICLE
0855 PM TSTM WND DMG NE MANSFIELD 37.11N 92.58W
07/24/2015 WRIGHT MO AMATEUR RADIO
TWO TREES DOWN IN MANSFIELD. ONE FELL ON PORCH LOCATED
CLOSE TO HIGHWAY 60 AND BUSINESS 5 BY SIGNAL STATION.
0856 PM TSTM WND GST SPARTA 37.00N 93.08W
07/24/2015 E70.00 MPH CHRISTIAN MO AMATEUR RADIO
60 TO 70 MPH ESTIMATED WIND GUSTS. FURNITURE BLEW OFF
DECK WITH SOME TREE AND PROPERTY DAMAGE.
0856 PM TSTM WND DMG 1 N MANSFIELD 37.12N 92.58W
07/24/2015 WRIGHT MO LAW ENFORCEMENT
TREE DOWN ON HWY 5 ONE MILE NORTH OF MANSFIELD. PARTLY
BLOCKING THE HIGHWAY.
0856 PM TSTM WND DMG SPARTA 37.00N 93.08W
07/24/2015 CHRISTIAN MO AMATEUR RADIO
BLEW FURNITURE OFF OF DECK. SOME TREE AND PROPERTY
DAMAGE. WIND GUSTS ESTIMATED 60 TO 70 MPH.
0912 PM TSTM WND DMG CRANE 36.91N 93.57W
07/24/2015 STONE MO EMERGENCY MNGR
POWERLINE DOWN AT APRICOT LANE IN CRANE AS WELL AS A
LARGE TREE DOWN ACROSS MEDICAL SPRINGS.
0917 PM TSTM WND GST 2 N FORSYTH 36.71N 93.12W
07/24/2015 E60.00 MPH TANEY MO TRAINED SPOTTER
WINDS ESTIMATED AT 50 TO 60 MPH AND STILL INCREASING AT
THE TIME OF THE REPORT.
0920 PM TSTM WND DMG S BRANSON WEST 36.70N 93.37W
07/24/2015 STONE MO EMERGENCY MNGR
TREE DOWN BLOCKING BOTH LANES AT 4600 BLOCK OF STATE HWY
DD.
0922 PM TSTM WND DMG 2 SW PONCE DE LEON 36.85N 93.38W
07/24/2015 STONE MO EMERGENCY MNGR
TREE DOWN ON ABESVILLE CIRCLE
0926 PM TSTM WND DMG 5 S CRANE 36.83N 93.57W
07/24/2015 STONE MO PUBLIC
SEVERAL 2-3 INCH LIMBS DOWN
0930 PM TSTM WND DMG KIMBERLING CITY 36.63N 93.42W
07/24/2015 STONE MO PUBLIC
GOOD SIZE PIECES OF TREES KNOCKED DOWN.
0940 PM TSTM WND DMG BRANSON 36.64N 93.22W
07/24/2015 TANEY MO FIRE DEPT/RESCUE
POWER LINE BLOWN DOWN IN DOWNTOWN BRANSON
0950 PM NON-TSTM WND DMG 5 S SHELL KNOB 36.56N 93.63W
07/24/2015 BARRY MO LAW ENFORCEMENT
LARGE TREE DOWN OVER A HIGHWAY SOUTH OF SHELL KNOB. THIS
DAMAGE IS ASSOCIATED WITH OUTFLOW THAT WAS WELL REMOVED
FROM ANY THUNDERSTORMS AND WITHIN A HIGH WIND WARNING.
&&
TOLSENLocal storm report, Jul 24, 11:31 PM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1131 PM CDT FRI JUL 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG 5 W MARSHFIELD 37.34N 93.00W
07/24/2015 WEBSTER MO NWS EMPLOYEE
SEVERE THUNDERSTORM WIND GUSTS DOWNED A LARGE LIMB AT A
HOME 5 MILES WEST OF MARSHFIELD.
&&
DCRAMERLocal storm report, Jul 25, 1:19 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
119 AM CDT SAT JUL 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM FLASH FLOOD 8 SSE MOUNTAIN GROVE 37.04N 92.19W
07/25/2015 DOUGLAS MO DEPT OF HIGHWAYS
ROAD CLOSED DUE TO FLOODING.
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:07 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede | 53 min |
| Jul 24, 7:26 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede | 6 hr |
| Jul 24, 7:40 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk, Webster, Wright | 50 min |
| Jul 24, 7:52 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Texas, Wright | 6 hr |
| Jul 24, 7:59 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster, Wright | 61 min |
| Jul 24, 8:27 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 63 min |
| Jul 24, 8:29 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk, Webster | 31 min |
| Jul 24, 8:39 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 66 min |
| Jul 24, 8:42 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 52 min |
| Jul 24, 8:53 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 67 min |
| Jul 24, 9:20 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 45 min |
| Jul 24, 9:44 PM CDT | High Wind Warning | SGF | Barry | 42 min |
| Jul 25, 2:03 AM CDT | Excessive Heat Warning | SGF | Barton, Jasper, Newton, Vernon | 19 hr |
| Jul 25, 4:54 AM CDT | Flash Flood Warning | SGF | Miller | 4 hr |
| Jul 25, 3:08 PM CDT | Excessive Heat Warning | SGF | Barton, Jasper, Newton, Vernon | 30 hr |
| Jul 25, 3:08 PM CDT | Heat Advisory | SGF | Barry, Benton, Camden, Cedar, Christian, Dade and 24 more | 30 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.